Just having facial hair can show how masculine you are. This is why you will see that men for various cultures have beards. Having a beard also makes one attractive. The best type of beard that one can have is a fully grown beard. Some men are unable to have a beard that is fully grown. This is because of patchy facial hair growth. It means that some pars of your beard will be bald. This can be the cause for the loss of self-esteem.There are so many causes for having patchy facial hair growth. In some cases, you just need vitamins to help facial hair growth. It is a must for you to know the cause before you choose any vitamins to help facial hair growth.
The patchy facial hair that you have could be as a result of the genes that you have. In this situation, any vitamins to help facial hair growth will not be useful at all. Reason being, the genes you have are the ones that have been passed along to you. You can easily confirm this or rule this out by checking to see if any older male in your family has a patchy beard or not.
The next cause for patchy facial hair growth is age. No baby is ever born with a full-grown beard. The age that a beard will start growing is when you are in your teenage years or until your early thirties. You should be having patchy facial hair growth due to the fact that you are still young and hence growing. You will need to be patient until you are grown enough if your age is the factor. In order to increase the rate you grow your beard you could use vitamins to help facial hair growth
The other very big cause for patchy facial hair is having an imbalance in your hormones. The hormone imbalance point to the fact that the patchy facial hair is a result of the beard hormone being in small amounts or restored. If you have this, it means that your patchy facial hair is a result of that. One thing that will for sure not help the situation is vitamins to help facial hair growth. You will just need to be on medication.
One can also get patchy facial hair due to the medicines that you are taking. Having patchy facial hair is among the many side effects that some medicines have. Consult your doctor before stopping the medication. But vitamins to help facial hair growth are not medications. This article has just shown that there are numerous reasons why you could get to patchy facial hair.